# SDR RAIA00611030

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 14,810 hours, 13,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5593 -STL- EMERGENCY EXIT LIGHT ABOVE ROW 12 INOP.  MAINTENANCE RESEATED THE CONNECTION ON THE LIGHT ASSEMBLY.
